| Model Number |
IPN919963 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn #(b)(4).
Event or Problem Description
It was reported "an incident occurred with the same line.For this incident there was no consequence for the patient.The device was discarded.There was the trigger of the "air bubble" alarm (leak)." there was no medical intervention required.The patient's current condition is reported as "fine".Associated mdr number includes: 3006425876-2025-00715 and 9680794-2025-00648.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "an incident occurred with the same line.For this incident there was no consequence for the patient.The device was discarded.There was the trigger of the "air bubble" alarm (leak)." there was no medical intervention required.The patient's current condition is reported as "fine".Associated mdr number includes:3006425876-2025-00715 and 9680794-2025-00648.